# SDR SWI2025F01317

- Difficulty date: August 21, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000421
- Aircraft time: 28,648 hours, 16,741 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM AT FS 14, Y+23, HAS MULTIPLE AREAS OF CORROSION, MARKED.   (C-CHECK RO 09/14/2025)REPAIRED CROSSBEAM AT FR 14 Y+23" REF EMB 175 SRM 53-00-10/REPAIR 03P. THIS REPAIR DOESN'T EFFECT THE WEIGHT AND BALANCE. NO FURTHER ACTION REQUIRED.
